# SDR 08FDEA02654

- Difficulty date: July 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 29,529 hours, 6,807 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AIRSPEED INDICATORS DIFFERED BY 20 KNOTS REJECT T/O   04JUL08  09:12 TPE R.  PERFORM PITOT TUBE PURGE ON AUX PITOT TUBE FOUND A BIG CLUNK OF MUD BLEW OUT THEN PERFORMED LEAK CHECK NORMAL PER MM 34-11-00-2.
